Jump to content

Is it possible they've been intentionally giving Britney the WRONG medication that drastically affected her mental and physical state?


Recommended Posts

I mean we know for a fact that throughout the last decade there have been more times of her acting awkward and weird rather than "normal". Not to mention her dancing abilities that have changed too for the most part.

Do you think it's possible that they've been intentionally giving her the WRONG medication to worsen her mental state and to make her more compliant? And then her dancing abilities declined big time as a result too? Honestly given everything that we know about Team Con so far, I wouldn't put it past them. It's all so so sad to even think about. I'm sure what we've heard about their cruel tactics recently is only the tip of the iceberg. :crying3_britney_sobbing_tears_sad:

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Tap to reply!

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...